# SDR YENA20110510252

- Difficulty date: May 10, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N603JB
- Make and model: Airbus A320-232
- Aircraft serial: 2352
- Aircraft time: 26,246 hours, 9,129 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Defective
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6415 JFK-LCQ ON GROUND FOR MAINTENANCE, REF NR 440011-32616 RT OVERWING EMERGENCY ESCAPE SLIDE CABLE FAILS TO TRAVEL REQUIRED DISTANCE AND DOES NOT RETURN TO EXTENDED POSITION.  SERVICED RT OVERWING ESCAPE SLIDE CABLE IAW AMM 25-62-00-03.  OPS CHECKS GOOD IAW AMM 52-21-00.
